# SDR R61A201608230506

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 5,604 hours, 4,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT WAS NOT ARMED WITH THE EMERGENCY LIGHTS FLICKERING IN THE FRONT HALF OF THE CABIN. MAINTENANCE RESET AIRCRAFT POWER IAW AMM AND OPS CHECKED GOOD.
